Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I have sinus pain, headache and the pain in my head neck face ear canals

I went to an urgent care ctr yesterday becse of headache and sinus the pain in my head neck face ear canals and throat are very very an 8.5 on the 1-10 scale. Acetaminophen and sudafed arent helpin. I was also given a z pack. Could this be a sign of something more serious? Thank you
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response

You are having acute sinusitis, you need to start on good antibiotics z-pack (azithromycin) might not be of much help. You need to change the medications, try taking anti-inflammatory (such as Ibuprofen/Diclofenac), saline nasal drops, steam inhalation, povidone iodine throat gargles 3-4times/day after food, drink plenty of warm water and take antibiotics as per your doctors orders. I do not think so it is something very serious, if possible get a X-ray of paranasal sinuses done to rule out sinusitis.

Dr. Naveen Kumar
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor